# SDR SWIA200210843

- Difficulty date: May 14, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 21,928 hours, 19,517 cycles
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Part serial: 01212H4513
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICERS WINDOW BROKE WHILE EN ROUTE SMF.  DIVERTED TO RNO.  REMOVED AND REPLACED COPILOT'S WINDOW.  PRESSURIZED AC, CHECKED FOR LEAKS.  WINDOW HEAT CHECKS GOOD.
